Homogeneous event indexes

Feind F. and Knuth Előd and Radó Péter and Varsányi J.: Homogeneous event indexes. In: Acta cybernetica, (3) 1. pp. 43-55. (1976)

[thumbnail of cybernetica_003_fasc_001_043-055.pdf]
Preview
Cikk, tanulmány, mű
cybernetica_003_fasc_001_043-055.pdf

Download (721kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1976
Volume: 3
Number: 1
ISSN: 0324-721X
Page Range: pp. 43-55
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38465/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 5. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 07. 10:15
URI: http://acta.bibl.u-szeged.hu/id/eprint/12235

Actions (login required)

View Item View Item